# SDR ASAA2023071444046

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 56,098 hours, 16,749 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN MCDU INTMT KEY SELECTION. GROUNDED - YES. RESET CAPT'S MCDU=NO HISTORY CAPT'S FMC MCDU KEY SELECTION OPS NORMAL REF AMM 34-61-00.
